# SDR FDEA202305090830

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N877FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40683
- Aircraft time: 20,115 hours, 3,382 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845221
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241QF(PN:152W8452-21) AT STA1358/LBL52-54.75 FOUND CRACK.  (OFF WING).  MAIN DECK CARGO FLOOR PANEL 241QF(PN:152W8452-21) AT STA1358/LBL52-54.75 CRACK (OFF   WING). DAMAGE SIZE:L=2.75" IN LOWER SKIN WITHIN LIMIT. EVALUATED THE DAMAGE AS PER   B777 SRM 53-00-50-1A REV43.1. REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1 REV43.1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
